Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on some characterizations of Sidon sets


Author: Ron C. Blei
Journal: Proc. Amer. Math. Soc. 35 (1972), 303-304
MSC: Primary 43A45
DOI: https://doi.org/10.1090/S0002-9939-1972-0303219-6
MathSciNet review: 0303219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof of the following theorem is presented: $ E \subset Z$ is a Sidon set if and only if $ {A_E}(T)$ equals any one of the following three spaces: $ {U_E}(T), \cap p > 1A_E^p(T)$, and $ {C_E}(T,\omega )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A45

Retrieve articles in all journals with MSC: 43A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0303219-6
Article copyright: © Copyright 1972 American Mathematical Society